# SDR TWAA0001808

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ENGINEERING REQUESTED ACCOMPLISH PERMANENT REPAIR TO FIXED RT WING UPPER TRAILING EDGE PANEL ASSY (P/N 5920521-2).  INSTALLED DOUBLER PER SRM 57-01 PAGE 15 FIG 5, AND PAGE 19 FIG 8.
